# SDR YENA20120813575

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 19,611 hours, 6,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008549
- Condition: Failed
- Location: Cabin
- Part time: 19,622 hours, 6,938 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 75 JFK-TPA, ON GROUND MAINTENANCE FOUND "UNIT FAULT" DURING SELF TEST OF RIGHT EMERGENCY EPSU (12WL).  REMOVED AND REPLACED EPSU EMERGENCY RIGHT (12WL) IAW AMM 33-51-38.  UNIT SELF TEST AND SYSTEM OPS CHECK GOOD.
